Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Soliton solutions for quasilinear Schrödinger equations, I


Authors: Jiaquan Liu and Zhi-Qiang Wang
Journal: Proc. Amer. Math. Soc. 131 (2003), 441-448
MSC (2000): Primary 35J10, 35J20, 35J25
Published electronically: September 17, 2002
MathSciNet review: 1933335
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a class of quasilinear Schrödinger equations we establish the existence of ground states of soliton type solutions by a minimization argument.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J10, 35J20, 35J25

Retrieve articles in all journals with MSC (2000): 35J10, 35J20, 35J25


Additional Information

Jiaquan Liu
Affiliation: Department of Mathematics, Peking University, Beijing, 100871, People’s Republic of China
Email: jiaquan@math.pku.edu.cn

Zhi-Qiang Wang
Affiliation: Department of Mathematics and Statistics, Utah State University, Logan, Utah 84322
Email: wang@math.usu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06783-7
PII: S 0002-9939(02)06783-7
Received by editor(s): September 4, 2001
Published electronically: September 17, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society